Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Depression. Taking medicines. But no excitement in life, not happy. Want to help people. Suggestions?

thank u sir ur help lots of people tats y many people enjoy our life i pray to god u r happy all time my plbm is i am dipprassed last 1 year my is age is 25 now i take in morning oxetol 300mg, and feel very weak to mentally no exi=citment very lazy i talk to people my mind is choke n i feel my talk is boaring i can lot try my happines but iam not happy i am positive i help many negative and dipprassive people i read evry day positiv books in night i take oxetol 300mg, veniz 150, xet cr 25mg pleas sir help me i have goal and i want to do help lot of people my english is weak sir but i am not weak
Asked On : Mon, 28 Jan 2013
Answers:  3 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for your query. I agree with you that on occasions depression is difficult to treat. I would suggest that you discuss the issue of non-response with your psychiatrist. We have a variety of mood stabilisers, antidepressants in addition to psychotherapy techniques like cognitive behavioural therapy. Hence do not lose hope.
Dr Sundar
Answered: Thu, 14 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Psychiatrist Dr. Ashish Mittal's  Response

Welcome to HealthcareMagic Forum

Depressive episode can occur commonly in recurrent depressive disorder and bipolar disorder apart from several other conditions. Before starting treatment detail history and mental status examination is necessary as treatment will differ according to diagnosis.

You are already on three medicines. There is also need to find poor treatment response in your case and corrective steps will be needed accordingly. You can discus all these issues with your current psychiatrist.

Wish you Good Health and all the best.

Dr. Ashish Mittal
Answered: Tue, 29 Jan 2013
I find this answer helpful

4 Doctors agree with this answer

Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Firstly, let me appreciate you for having a positive attitude despite your problems and also your good intention to help other people. You seem to be on a combination of a mood stabilizer (oxetol) and antidepressants (veniz and xet cr). Now, though Now, though many people respond well to anti-depressant medication, there will be a proportion of people who respond only partially or have a poor response to treatment.

In such cases, the management approach first involves investigating for any causes for poor treatment response, for example, certain medical causes, like thyroid problems, certain vitamin deficiencies, etc. can be contributory. If so, they have to be detected and treated appropriately.

Further treatment options include trying different combination of anti-depressants, augmenting the antidepressant with other psychiatric medication like an anti-psychotic or a mood-stabilizer, thyroxine supplementation, etc. Combining intensive psychological therapies (such as Cognitive Behavioural Therapy - CBT) with medication often gives good results.

So, don't get dejected or give up hope. Please discuss with your psychiatrist about further evaluation and treatment strategies, so that he is able to find a treatment plan that is suitable for you.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 29 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor